Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Waiting for periods after using the depo injection, only had some black clots. Is it normal ?

i was eagerly waiting for my periods coz av been using the depo injection for birth control ,,,i used it last on dec,,and my periods showed up yesterday,,but only yesterday,,and it was more of some black clots....and just lasted a wondering wetha dat means im pregnant,,or do i have a bigger problem,,or is it normal?
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank you for posting your question here, I will try to answer it to the best of my abilities.

No normally women dont pass blots clots in their periods, it is caused by a number of problems such as fibroids, ectopic pregnancy, endometriosis etc..
Each condition is different and has a different treatment, but the first that needs to be done is to confirm the diagnosis, for that you need to have an ultrasound done. From there we can start narrowing down the suspects until we have the diagnosis.
So make an appointment and see an obs and gynae doctor as soon as possible.

I hope this answered your question.
Answered: Sun, 14 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor